This may sound wierd but, has anyone had any small pin prick sized indentions all over their fingernails? I have been on Gleevec for over six years and this just started. When I look it up it all says psoriasis but I have never had that and have no other symptoms. I would hate to go to the doctor for this, it seems so trivial.
Posted 10 July 2014 - 09:01 PM
I had unusual changes in fingernails during the first year or so. It is part of the TKI drug (maybe Gleevec more than others) changing body mineral usage.
Posted 11 July 2014 - 02:14 AM
Go to the Doctor.
Posted 11 July 2014 - 11:09 AM
Thank you all for responding. I ended up going to the dermatologist and he said it is due to the trama of the artificial nails from 6 months ago and that it can take up to a year to heal properly. Well at least I know it wasn't my Gleevec. I always love to chalk every ailment I have to my Gleevec but sometime I bring it on myself.
Posted 18 July 2014 - 04:52 PM
I have never used artificial nails, and have had this problem long before my Gleevec intake. I was told I had some type of deficiency, but the doctors never really found out what causes this. Does not bother me, just do not like the dents in some of my fingernails.
I use a few coats of nailpolish, and apply it vertically and horizontally to fill in the dents.
1 user(s) are reading this topic
0 members, 1 guests, 0 anonymous users